# SDR SWAA2021042660000

- Difficulty date: March 30, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS DETERIORATED REMOVED; FABRICATED AND INSTALLED FLOOR PANEL 140 AF AT AFT CARGO AS PER B737700 AMM 255210000801; AMM 255201201801 AND AMM 255210400801
